Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Alain M. Robert
Title: A course in $p$-adic analysis
Additional book information: Graduate Texts in Math., vol. 198, Springer-Verlag, New York, 2000, xv+437 pp., ISBN 0-387-98669-3, $54.95

Review Information:

Reviewer: Noriko Yui
Affiliation: Queen’s University
Email: yui@mast.queensu.ca
Journal: Bull. Amer. Math. Soc. 39 (2002), 113-119
Published electronically: October 11, 2001
Review copyright: © Copyright 2001 American Mathematical Society